# SDR V2JA078L110281412

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N137SL
- Make and model: Piagio P180
- Aircraft serial: 1102
- Aircraft time: 7,743 hours, 5,827 cycles
- Engine: Pwa PT6A66
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 2913
- Part serial: 218
- Condition: Failed
- Location: Hyd System
- Part time: 85 hours, 62 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, B, A

## Discrepancy

ENROUTE, HAD A 'HYD PRESS' ANNUNCIATOR. HYD PRESSURE WAS 3000 PSI.   PRESSURE THEN WENT TO ZERO.  RAN THE CHECKLIST (QRH. THE HYD PRESSURE CAME UP AND WENT BACK TO ZERO INTERMITTENTLY.  FUEL ENROUTE WAS MINIMAL AND AS A PRECAUTION ELECTED TO DIVERT.   AFTER DIVERTING, HYD PRESSURE WENT TO 3,000 PSI AND REMAINED.   SELECTED HYD PUMP TO 'OFF' AND PRESSURE STAYED AT 3,000 PSI.   PULLED HYD CONT CIRCUIT BREAKER AND PRESSURE REMAINED AT 3,000 PSI.  DECLARED AN EMERGENCY.  IN DESCENT, HYD PRESSURE WENT BACK TO ZERO.  DURING APPROACHED,  RESET CIRCUIT BREAKER AND SELECTED THE HYD PUMP TO NORMAL.  SHOWED ZERO PRESSURE.   GEAR DOWN MANUALLY AND SHOWED 3 GREEN LIGHTS.    LANDING WAS NORMAL EXCEPT NO BRAKES OR STEERING.  TROUBLESHOT HYD SYS,  FOUND ELECTRIC MOTOR FAILED.  R & R WITH NEW UNIT. REMOVED HYD PACK FILTER ELEMENT AND FOUND TO BE NORMAL. REINSTALLED FILTER AS REQUIRED. PERFORMED GEAR SWING, OPS CHECK, EMERGENCY EXTENSION AND LEAK CHECK ALL FOUND TO BE NORMAL.  ALL WORK DONE IAW AMM 29-10-00 & 32-00-00, PG 511 & 512.  NO FAULTS FOUND.
